Nonstandard Set Theory in $\in$-Language
Matematičeskie zametki, Tome 70 (2001) no. 1, pp. 46-50
Cet article a éte moissonné depuis la source Math-Net.Ru
A sufficiently convenient set theory in the standard $\in$-language applicable to nonstandard analysis is proposed.
@article{MZM_2001_70_1_a5,
author = {V. G. Kanovei},
title = {Nonstandard {Set} {Theory} in $\in${-Language}},
journal = {Matemati\v{c}eskie zametki},
pages = {46--50},
year = {2001},
volume = {70},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2001_70_1_a5/}
}
V. G. Kanovei. Nonstandard Set Theory in $\in$-Language. Matematičeskie zametki, Tome 70 (2001) no. 1, pp. 46-50. http://geodesic.mathdoc.fr/item/MZM_2001_70_1_a5/
[1] Nelson E., “Internal set theory: a new approach to nonstandard analysis”, Bull. Amer. Math. Soc., 83 (1977), 1165–1198 | DOI | MR | Zbl
[2] Hrbaček K., “Axiomatic foundations for nonstandard analysis”, Fund. Math., 98 (1978), 1–19 | MR | Zbl
[3] Kanovei V., Reeken M., “Mathematics in a nonstandard world”, Math. Japonica, 45:2 (1997), 369–408 ; 3, 555–571 | MR | Zbl | MR | Zbl
[4] Kawaï T., “Nonstandard analysis by axiomatic methods”, Southeast Asia Conference on Logic (Singapore, 1981), Studies in Logic and Foundations of Math., 111, North-Holland, Amsterdam, 1983, 55–76
[5] Kusraev A. G., Kutateladze S. S., Nestandartnye metody analiza, Nauka, Novosibirsk, 1990